Delaware, 2010

Dense Fog in Delaware, November 14 to 15, 2010

November 14 to 15, 2010 · NWS PHI · 4 events in 4 counties and zones

An unseasonably moist air mass coupled with light winds helped form dense fog across Delaware from the evening of the 14th into the morning of the 15th. The most widespread and densest fog occurred just before sunrise on the 15th.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

An unseasonably moist air mass coupled with light winds helped form dense fog across Delaware from the evening of the 14th into the morning of the 15th. The most widespread and densest fog occurred just before sunrise on the 15th. A weak cold front moved through the state later on the 15th and brought slightly drier air into Delaware.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 14, 7:34 PM EST, 26 minutes earlier.

Area forecast discussion, Nov 14, 7:34 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 PM EST SUN NOV 14 2010

.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFF THE COAST THIS EVENING. A WEAK COLD
FRONT WILL CROSS THE REGION LATE TONIGHT...THEN STALL SOUTH OF AREA
MONDAY. WEAK HIGH PRESSURE WILL BUILD OVER THE MID ATLANTIC STATES
MONDAY AND MONDAY NIGHT. LOW PRESSURE DEVELOPING IN THE GULF STATES
TUESDAY WILL TRACK NORTHEAST...REACHING THE EASTERN GREAT LAKES
TUESDAY NIGHT...BEFORE MOVING INTO NORTHERN NEW ENGLAND WEDNESDAY.
A COLD FRONT WILL CROSS THE AREA THURSDAY...WITH HIGH PRESSURE
BUILDING IN BEHIND THE FRONT FOR THE END OF THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE MID LEVEL CLOUDS AHEAD OF A WEAK COLD FRONT WILL CROSS THE
REGION TONIGHT. BASED ON THE CURRENT MOVEMENT...THE MID LEVEL CLOUDS
SHOULD ARRIVE IN THE LEHIGH VALLEY NEAR SUNSET...AND MOVE INTO
EASTERN NEW JERSEY AFTER 900 PM.  THE BEST WARM AIR ADVECTION WILL
TAKE PLACE CLOSE TO THE SHORT WAVE PUSHING THE FRONT (AS IT IS
NOW)...AND THIS WOULD BRING MOST OF THE SHOWER ACTIVITY ACROSS THE
NORTHWEST ZONES TONIGHT.

THERE COULD BE A FEW SPRINKLES FROM THE MID DECK IN THE LOWER LEHIGH
VALLEY AND UPPER DELAWARE VALLEY...BUT FOR NOW...SINCE THE COLUMN IS
SO DRY...WILL PROBABLY JUST LEAVE THIS OUT. EXPECTING DRY CONDITIONS
ELSEWHERE.

THE NAM HAS BEEN SHOWING STRATUS LAYER MOISTURE MOVING WEST INTO THE
AREA FOR A FEW MODELS SUNS NOW. THE CLOSEST LOW LEVEL MOISTURE IS
EAST OF KORF. SINCE THERE IS NOT MORE IN THE WAY OF STRATUS OVER
THE ATLANTIC EAST OR SOUTHEAST OF THE AREA...THE 1200 UTC NAM LOOKS
OVERDONE WITH THE LOW LEVEL MOISTURE.

HOWEVER...COOLING THE BOUNDARY LAYER LATE TONIGHT COULD RESULT IN
LOW CLOUDS...SO MOST PLACES SHOULD BE MOST CLOUDY. WITH THE INCREASE
IN CLOUDS...WOULD NOT EXPECT NEAR THE DROP IN TEMPERATURE SEEN THE
LAST TWO MORNING. LOW WERE BASED MAINLY ON THE WARMER NAM MOS
NUMBERS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
THE BEST WARM AIR ADVECTION EXITS TO THE NORTHEAST DURING THE
MORNING...AND THE LOW LEVEL COLD FRONT SHOULD EITHER STALL TO THE
SOUTH OF THE AREA OR JUST DISSIPATE. THERE MAY BE A FEW SHOWERS
ACROSS NORTHERN AREAS MONDAY MORNING AS THE WEAK SHORT WAVE
PASSES...BUT PROBABLY NOT WORTH A MENTION AT THIS POINT.

THE LOWER AND MID LEVELS SHOULD TEND TO CLEAR ACROSS NORTHERN AREAS
IN THE AFTERNOON IN THE WAKE OF THE SHORT WAVE. NOT AS SURE ABOUT
SOUTHERN AREAS...WHERE MOISTURE STREAMING NORTHEAST IN THE MID LEVEL
FLOW MAY BRING CLOUDS BACK IN FASTER HERE. EVEN WITH THE PASSAGE OF
THE COLD FRONT...THE LOW LEVEL AIRMASS DOES NOT CHANGE MUCH. THE
MORNING CLOUDS SHOULD SLOW HEATING MONDAY...SO HIGHS SHOULD BE A FEW
DEGREES COOLER THAN THIS AFTERNOON. FOR THE MOST PART...A BLEND OF
MOS NUMBERS WAS USED FOR HIGHS.

SHORT WAVE RIDGING SHOULD RESULT IN MAINLY CLEAR SKIES ACROSS
NORTHERN AREAS MONDAY EVENING...BUT MID LEVEL MOISTURE SHOULD
OVERSPREAD ALL AREAS DURING THE NIGHT. THE COLUMN REMAINS DRY
NORTH...SO NOT EXPECTING MUCH IN THE WAY OF PRECIPITATION THERE.

FURTHER SOUTH...A DECENT JET SEGMENT RIDING THROUGH THE SOUTHWEST
FLOW MAY PRODUCE ENOUGH SYNOPTIC SCALE LIFT FOR SHOWERS ACROSS
SOUTHERN AREAS LATER MONDAY NIGHT. THE BEST CHANCE WOULD BE ACROSS
THE DELMARVA...CLOSEST TO THE STALLED FRONT. ACROSS NORTHERN
AREAS...WITH AT LEAST SOME CLEARING DURING THE EVENING...LOWS WERE
BASED ON THE COOLER GFS MOS NUMBERS. FURTHER SOUTH...A BLEND WAS
USED FOR LOWS.

MODELS HAVE GROUPED THEMSELVES INTO TWO CAMPS FOR TUESDAY INTO
WEDNESDAY. THE 1200 UTC GFS AND GLOBAL GEM BRING THE SHORT WEAVE
ENERGY NOW DROPPING THROUGH NORTHERN MEXICO THROUGH THE OHIO VALLEY
TUESDAY INTO TUESDAY NIGHT. THE 1200 UTC NAM...WITH SOME SUPPORT
FROM THE ECMWF...BRING THE SHORT WAVE ENERGY MUCH CLOSER TO THE
FORECAST AREA THROUGH THE SAME TIME PERIOD.

BASED ON THE PERSISTENT RIDGE IN THE SOUTHEAST THIS FALL...THE
WESTERN SOLUTION IS PREFERRED THIS AFTERNOON (MORE LIKE THE 1200 UTC
GFS AND GLOBAL GEM). THIS HAS SOME BEARING ON HOW THE SURFACE LOW
THAT DEVELOPS IN THE GULF STATES AFFECT THE REGION TUESDAY INTO
TUESDAY NIGHT.

BASED ON THE ABOVE SCENARIO...STRONG OVERRUNNING WILL RESULT IN RAIN
SPREADING NORTHEAST DURING THE DAY TUESDAY. SINCE THE AIRMASS STARTS
DRY ACROSS THE NORTH...THE RAIN PROGRESSION SHOULD STALL ACROSS THE
SOUTH IN THE MORNING. WARM AIR ADVECTION MOISTENS THE COLUMN IN THE
MORNING AND ALLOWS RAIN TO DEVELOP ACROSS THE NORTH. SINCE THE
FORECAST AREA WILL BE IN A PRE WARM FRONTAL ENVIRONMENT...THERE
SHOULD NOT BE MUCH OF A TEMPERATURE GRADIENT ACROSS THE FORECAST
AREA...AND HIGHS WERE BASED ON A MOS BLEND.

THE BIGGEST IMPACT OF THE EVENT WILL BE TUESDAY NIGHT. USING THE
WESTERNMOST SOLUTIONS AS A GUIDE...THE SURFACE LOW SHOULD PASS WELL
TO THE WEST OF THE AREA (POSSIBLY AS FAR WEST AS THE EASTERN GREAT
LAKES). STRONG WARM AIR ADVECTION SHOULD ALLOW FOR A WARM FRONTAL
PASSAGE TUESDAY EVENING. ALONG THE WARM FRONT ITSELF AND IN THE WARM
SECTOR...THERE MAY BE ENOUGH ELEVATED INSTABILITY FOR THUNDER.

ANY CONVECTIVE ELEMENTS THAT DEVELOP WILL HAVE A LARGE AMOUNT OF
HELICITY AVAILABLE IN THE STRONGLY TURNING LOW LEVEL FLOW. IT
CONVECTION IS EXPECTED...CELLS MAY NEED TO BE WATCHED TUESDAY NIGHT
FOR ROTATION. AT THIS POINT...IT MAY BE TOO EARLY TO INCLUDE IN THE
FORECAST AS THE BEST FORCING MAY BE TO THE WEST.

IN THE STRONG WARM AIR ADVECTION...A 40 TO 50 KT LOW LEVEL JET PASSES
THROUGH THE EASTERN PORTION OF THE FORECAST AREA BETWEEN 0500 UTC
AND 1000 UTC WEDNESDAY. DURING THAT TIME...IT APPEARS AS THOUGH
MIXED LAYER WILL REMAIN FAIRLY SHALLOW...AND ACCESS TO THE WIND
FIELD COULD BE LIMITED.

AS MENTIONED EARLIER...CONVECTIVE ELEMENTS IN THE SHOWERS NEAR THE
WARM FRONT (AND BEHIND IT IN THE WARM SECTOR) MAY BE ENOUGH TO HELP
MIX SOME OF THE MOMENTUM DOWNWARD. FOR NOW...SINCE THERE IS SOME
TIME BEFORE THE EVENT...WILL NOT INCLUDE TOO MUCH IN THE WAY OF
DETAIL IN THE WIND FORECAST TUESDAY NIGHT.

THE RAIN MAY BE HEAVY FOR A TIME TUESDAY NIGHT INTO WEDNESDAY
MORNING...AS STRONG LOW TO MID LEVEL FRONTOGENETIC FORCING OCCURS.
THE SOURCE OF THE AIRMASS WILL BE THE EASTERN GULF OF MEXICO...WITH
PRECIPITABLE WATER VALUES NEAR 1.50 INCHES. BASED ON THE WESTERN
TRACK OF THE SURFACE LOW...THE BEST FORCING COULD OCCUR WEST OF THE
AREA.

A STRIPE OF 1 TO 2 INCHES OF RAIN COULD FALL NEAR THE BEST MID LEVEL
FORCING. SINCE THE FORECAST AREA HAS BEEN DRY THE LAST COUPLE OF
WEEKS...EVEN 2 INCHES OF RAIN SHOULD NOT RESULT IN A STRONG
HYDROLOGIC RESPONSE. INSTEAD...POOR DRAINAGE FLOODING MAY OCCUR...
ESPECIALLY WHERE LEAVES CLOG STORM DRAINS.

AS THE SHORT WAVE CROSSES THIS LATITUDE WEDNESDAY MORNING...THERE
COULD BE A FAIRLY QUICK CUTOFF TO THE RAIN FROM SOUTHWEST TO
NORTHEAST. AS THE SHORT WAVE CONTINUES TO DEEPEN THE SURFACE LOW...
THE RETURN FLOW IN THE AFTERNOON MAY BECOME STRONG. 1200 UTC GFS
MODEL SOUNDINGS SHOW 40 TO 50 KNOT SITTING NEAR THE TOP OF THE
INVERSION. DEPENDING ON THE DEPTH OF THE MIXED LAYER...WIND GUSTS TO
40 MPH COULD OCCUR WEDNESDAY AFTERNOON AS THE SURFACE LOW PULLS
AWAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE STRONG SURFACE LOW INITIALLY OVER THE ST LAWRENCE VALLEY
WEDNESDAY EVENING WILL SPIN NORTHEASTWARD AND ALLOW A SECONDARY
FRONT OR TROUGH TO CROSS THE AREA DURING THURSDAY. IT WAS DECIDED TO
LEAVE WEDNESDAY NIGHT DRY FOR NOW...AS FORCING MAY BE LIMITED THEN.
PRECIPITATION WITH THE FORCING DUE TO THE SURFACE TROUGH/FRONT AND
UPPER TROUGH IS MORE LIKELY TO BE OF HIGHER PROBABILITY NORTH...AND
WITH COLDER AIR HAVING ENTERED THE AREA...ANY MORNING PRECIPITATION
COULD BE...OR BE MIXED WITH...SNOW SHOWERS OVER THE POCONOS AND
ADJACENT NORTHWESTERN ZONES IN AN UNSTABLE FLOW REGIME. OTHERWISE
THE CHANCE OF SHOWERS THURSDAY IS FORECAST TO PLAY OUT BY THURSDAY
NIGHT AS DRIER AIR MOVES IN. MORE QUIESCENT WEATHER IS FORECAST FOR
MOST OF THE REST OF THE LONG TERM PERIOD AS A RIDGE BUILDS TO THE
COAST BY FRIDAY...BUT PINCHES OFF FRIDAY NIGHT AS LOW PRESSURE RIDES
WELL TO OUR NORTH. A LOW CONFIDENCE SLIGHT CHANCE OF SHOWERS WAS
ADDED LATE IN THE LONG TERM FOR SUNDAY NIGHT AS A WARM FRONT MAY SET
UP OR MOVE THROUGH OUR NORTHERN ZONES...WITH THE WARM FRONT
ASSOCIATED WITH LARGE LOW PRESSURE IN THE MIDWEST AND GREAT LAKES.

COLD AIR ADVECTION WILL BE DEVELOPING AT THE START OF THE LONG TERM
PERIOD...AND A COLD AND DRY WEST TO NORTHWEST FLOW IS EXPECTED FOR
FRIDAY INTO EARLY SATURDAY. BUT AS THE AIR MASS MODERATES...
TEMPERATURES SHOULD REBOUND LATER SATURDAY AND SUNDAY.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

HIGH CLOUDS WERE EDGING EASTWARD OVER EASTERN PENNSYLVANIA EARLY
THIS EVENING. FURTHER TO THE EAST NEAR THE OCEAN...LOW CLOUDS AND
FOG WERE FORMING JUST AFTER SUNSET IN THE LIGHT EASTERLY FLOW.
KACY HAS BEEN VARIABLY DOWN TO LOW IFR CONDITIONS...AND THIS WILL
PROBABLY CONTINUE FOR AWHILE THIS EVENING. AS THE HIGH CLOUDS MOVE
OVER...PERHAPS THE IFR VISIBILITIES AND CEILINGS WILL WITHER
SOMEWHAT...BUT THE OVERNIGHT SHIFT CAN BOLSTER THE LOW CONDITIONS
AS NEED BE.

FOR NOW, A MARGINAL VFR SCATTERED CLOUD BASE WAS USED OVERNIGHT
AND MONDAY MORNING TO INDICATE THE POTENTIAL FOR LOWER CLOUDS
ARRIVING. AS MENTIONED, MID AND HIGH LEVEL CLOUDS INCREASING WITH
TIME MAY DETERMINE THE EXTENT OF ANY FOG/STRATUS. MARGINAL VFR FOG
DEVELOPING OVERNIGHT MAY LINGER FOR A TIME MONDAY MORNING. THE
WEAKENING FRONT APPROACHING FROM THE NORTH MAY HAVE SOME SHOWERS
WITH IT, HOWEVER COVERAGE LOOKS LIMITED AND PROBABLY ONLY GETS
CLOSET TO KABE AND KRDG.

ANY LOW CLOUDS AND FOG SHOULD TEND TO DISSIPATE FAIRLY QUICKLY
DURING THE MORNING AS THIS MOISTURE DOES NOT LOOK TERRIBLY DEEP
YET. OTHERWISE, THE CLOUDS SHOULD BREAK SOMEWHAT DURING MONDAY AS
A COLD FRONT WEAKENS INTO OUR AREA.

OUTLOOK...
THE AFOREMENTIONED FRONT WILL STALL IN OUR VICINITY MONDAY AND
MONDAY NIGHT AS LOW PRESSURE ORGANIZES ACROSS THE SOUTHEASTERN
STATES. THIS SYSTEM IS FORECAST TO TRACK WEST OF OUR AREA TUESDAY
NIGHT AND WEDNESDAY MORNING. THERE LOOKS TO BE AMPLE MOISTURE WITH
THIS SYSTEM, THEREFORE THE CLOUDS WILL LOWER MONDAY NIGHT AND
TUESDAY WITH PERIODS OF RAIN ARRIVING LATER TUESDAY. THE RAIN
SHOULD TAPER TO SHOWERS EARLY WEDNESDAY MORNING BEFORE ENDING. AS
THE STORM MOVES AWAY DURING WEDNESDAY, SOME IMPROVEMENT IS
EXPECTED BUT A GUSTY NORTHWEST WIND SHOULD OCCUR WEDNESDAY
AFTERNOON AND CONTINUE INTO FRIDAY. A SECONDARY COLD FRONT MOVING
THROUGH THURSDAY MAY PRODUCE A FEW SHOWERS.

&&

.MARINE...
HIGH PRESSURE WILL BE SLIDING TO OUR EAST AND NORTHEAST TONIGHT AS A
WEAKENING COLD FRONT ARRIVES. THIS FRONT WILL TEND TO STALL NEARBY
MONDAY AS A STORM SYSTEM ORGANIZES ACROSS THE SOUTHEASTERN UNITED
STATES. THE PRESENCE OF THE HIGH AT THE SURFACE AND ALOFT HAS KEPT
THE PRESSURE GRADIENT RATHER RELAXED AND THIS LOOKS TO CONTINUE FOR
ANOTHER DAY OR SO. THE LIGHT FLOW WILL SWING AROUND FROM THE
SOUTHEAST AND SOUTH THROUGH MONDAY. THE MOISTURE WILL BE ON THE
INCREASE AND GRADUALLY DEEPEN WITH TIME, AND AREAS OF FOG WERE
FORMING EARLY THIS EVENING. ARRIVING HIGH CLOUDS MAY TEMPER THE
AMOUNT OF STRATUS AND FOG SOMEWHAT LATE TONIGHT AND MONDAY
MORNING...ESPECIALLY ACROSS OUR NORTHERN ZONES.

SEAS ON THE OCEAN REMAIN ELEVATED, HOWEVER THEY ARE TRENDING
DOWNWARD AND ARE MAINLY AN EASTERLY SWELL WITH A WAVE PERIOD OF
AROUND 11 OR 12 SECONDS. ONCE THE SEAS GET DOWN TO 5 FEET AND
CONTINUE TO BE A SWELL, WE TEND TO CANCEL THE ADVISORY. BASED ON
CONDITIONS THIS AFTERNOON, THE ADVISORY FOR HAZARDOUS SEAS WILL
REMAIN IN EFFECT UNTIL 11Z MONDAY. HOWEVER, DEPENDING ON HOW THE
SEAS SUBSIDE THROUGH TONIGHT THE ADVISORY MAY BE CANCELLED EARLY.
THEN...WE LOOK TO OUR NEXT HEADLINE EVENT.

LOW PRESSURE WILL TRACK NORTHWARD FROM THE GULF COAST STATES, AND
THIS LOOKS TO MOVE TO OUR WEST TUESDAY NIGHT AND WEDNESDAY
MORNING. THE WIND FIELD IS FORECAST TO INTENSIFY AS THIS SYSTEM
DRAWS CLOSER, THEREFORE A SOUTHERLY FLOW WILL INCREASE DURING
TUESDAY. THIS IS MOSTLY WITHIN A WARM AIR ADVECTION REGIME,
THEREFORE THE STRONGEST WINDS MAY BE HELD ABOVE THE SURFACE.
HOWEVER...THIS INCREASING SOUTHERLY FLOW WILL TEND TO BUILD THE
SEAS TUESDAY, THEREFORE A SMALL CRAFT ADVISORY MAY BE NEEDED. THIS
SYSTEM WILL BRING PERIODS OF RAIN TO THE AREA MAINLY LATE TUESDAY
INTO WEDNESDAY MORNING. AS THE SYSTEM TRACKS NORTHWEST AND NORTH
OF OUR AREA WEDNESDAY, A STRONG WEST TO NORTHWEST FLOW WILL OCCUR.
THE FORECAST SOUNDINGS INDICATE COLD AIR ADVECTION OCCURRING
BEHIND THE SYSTEM WITH A TIGHTENING PRESSURE GRADIENT AND
IMPROVING LOW LEVEL LAPSE RATES. THE VERTICAL MIXING MAY BECOME
SUFFICIENT ENOUGH TO ALLOW FOR A PERIOD OF LOW-END GALE FORCE WIND
GUSTS WEDNESDAY INTO THURSDAY. A SECONDARY COLD FRONT LOOKS TO
CROSS THE AREA THURSDAY, WHICH MAY HELP TO STRENGTHEN THE WINDS
FOR A TIME. THE GALE FORCE WIND GUST POTENTIAL WILL CONTINUE TO BE
HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK. THE PRESSURE
GRADIENT STILL LOOKS TO BE IN PLACE LATER THURSDAY AND FRIDAY,
THEREFORE ADVISORY CONDITIONS MAY OCCUR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EST MONDAY
     FOR ANZ450>455.

&&

SYNOPSIS...HAYES
NEAR TERM...HAYES
SHORT TERM...HAYES
LONG TERM.../
AVIATION...GORSE/
MARINE...GORSE/
Hazardous weather outlook, Nov 14, 3:26 PM EST, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EST SUN NOV 14 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-152030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
326 PM EST SUN NOV 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALLY HEAVY RAIN COULD RESULT IN POOR DRAINAGE FLOODING TUESDAY
NIGHT. WEST WINDS MAY GUST TO 40 MPH AT TIMES WEDNESDAY INTO
WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-152030-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
326 PM EST SUN NOV 14 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE WINDS ARE POSSIBLE WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-152030-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
326 PM EST SUN NOV 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE WINDS ARE POSSIBLE WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-152030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
326 PM EST SUN NOV 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 dense fog. Local standard time, as filed.

Dense Fog, Delaware Beaches

When
November 14, 8:00 PM EST to November 15, 9:00 AM EST
Where
Delaware Beaches forecast zone
Reported by
ASOS
Coordinates
38.683, -75.339 (the zone’s center; the record gives no point)

Dense Fog, Inland Sussex

When
November 14, 8:00 PM EST to November 15, 9:00 AM EST
Where
Inland Sussex forecast zone
Reported by
ASOS
Coordinates
38.683, -75.339 (the zone’s center; the record gives no point)

Dense Fog, Kent

When
November 14, 10:00 PM EST to November 15, 8:00 AM EST
Where
Kent forecast zone
Reported by
AWSS
Coordinates
39.096, -75.505 (the zone’s center; the record gives no point)

Dense Fog, New Castle

When
November 15, 1:00 AM EST to 6:00 AM EST
Where
New Castle forecast zone
Reported by
ASOS
Coordinates
39.578, -75.639 (the zone’s center; the record gives no point)

What these are

Dense Fog
Fog reducing visibility to a quarter mile or less, filed where it caused accidents or disruption.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Delaware in 2010Every state in 2010This day in weather historyWarnings in Delaware, November 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 267855, 267856, 267857, 267858.